MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, S

Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, S
Catalog Number MDSM616101Z
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "once we place on patient and try to take off, it leaves a sticky residue.".
 
Additional Manufacturer Narrative
The customer reported an issue with the small electrode tab, stating that once placed on patient and trying to take off, it leaves a sticky residue.Medline received three boxes of medgel ecg resting tab electrodes in used condition, performed a visual inspection with no physical or manufacturing defects noticed, and performed functional testing by applying ten total resting tab electrodes on arms and removing them after 5 minutes.The complaint was confirmed; after attempting to remove each of the electrodes from skin, a portion of the gel remained attached to skin and had to be removed using a wet wipe.The issue shown via investigation was most likely caused due to excessive adhesive applied during the manufacturing process; the vendor was notified and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,5000/CS, S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50772370
Report Number1417592-2026-40400
Device Sequence Number10615000
Product Code DRX
UDI-Device Identifier30888277352326
UDI-Public30888277352326
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM616101Z
Device Lot Number85921120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown